Publications

Publications

Types

Dates

 to 

2018-2019

  • Article
    Erbay, Hüsnü Ata and Erbay, Saadet and Erkip, Albert (2019) "A semi-discrete numerical method for convolution-type unidirectional wave equations". Published Online First http://dx.doi.org/10.1016/j.cam.2019.112496
    Anbar Meidl, Nurdagül and Kalaycı, Tekgül and Meidl, Wilfried (2019) "Determining the Walsh spectra of Taniguchi's and related APN-functions". Published Online First http://dx.doi.org/10.1016/j.ffa.2019.101577
    Anbar Meidl, Nurdagül and Meidl, Wilfried and Pott, Alexander (2019) "Equivalence for negabent functions and their relative difference sets". Published Online First http://dx.doi.org/10.1016/j.dam.2019.07.018
    Kurşungöz, Kağan (2019) "Andrews-Gordon type series for Capparelli's and Göllnitz-Gordon identities", Journal of Combinatorial Theory, Series A, Vol.165, 117-138 (SCI)
    Anbar Meidl, Nurdagül and Kaşıkcı, Canan and Topuzoğlu, Alev (2019) "On components of vectorial permutations of F-q(n)", Finite Fields and Their Applications, Vol.58, 124-132 (SCI)
    Çelik, Gamze Savaş and Sadek, Mohammad and Soydan, Gökhan (2019) "Rational sequences on different models of elliptic curves", Glasnik Matematicki, Vol.54, No.1, 53-64 (SCI)
    Erbay, Hüsnü A. and Erbay, Saadet and Erkip, Albert (2019) "Long-time existence of solutions to nonlocal nonlinear bidirectional wave equations", Discrete and Continuous Dynamical Systems, Vol.39, No.5, 2877-2891 (SCI)
    Bayraktar, Turgay (2019) "On global universality for zeros of random polynomials", Hacettepe Journal of Mathematics and Statistics, Vol.48, No.2, 384-398 (SCI)
    Duruk Mutlubaş, Nilay (2019) "On the cauchy problem for the fractional Camassa-Holm equation ". Published Online First http://dx.doi.org/10.1007/s00605-019-01278-6
    Kılıç, Kemal and Saygı, Menekşe Gizem and Sezer, Semih Onur (2019) "Exact and heuristic methods for personalized display advertising in virtual reality platforms", Journal of Industrial and Management Optimization, Vol.15, No.2, 833-854 (SCI, SSCI)
    Anbar Meidl, Nurdagül (2019) "Curves over finite fields and permutations of the form x(k) - gamma Tr(x)", Turkish Journal of Mathematics, Vol.43, No.1, 533-538 (SCI)
    Erbay, Hüsnü Ata and Erbay, Saadet and Erkip, Albert (2019) "Comparison of nonlocal nonlinear wave equations in the long-wave limit". Published Online First http://dx.doi.org/10.1080/00036811.2019.1577393
    Bao, Guanlong and Göğüş, Nihat Gökhan (2019) "On the closures of Dirichlet type spaces in the Bloch space", Complex Analysis and Operator Theory, Vol.13, No.1, 45-59 (SCI)
    Bayraktar, Turgay and Coman, Dan and Marinescu, George (2019) "Universality results for zeros of random holomorphic sections". Published Online First http://dx.doi.org/10.1090/tran/7807
    Lavrauw, Michel and Rodgers, Morgan (2019) "Classification of 8-dimensional rank two commutative semifields", Advances in Geometry, Vol.19, No.1, 57-64 (SCI)
    Frenk, Hans and Javadi Khatab, Sonya and Pourakbar, Morteza and Sezer, Semih Onur (2019) "An exact static solution approach for the service parts end-of-life inventory problem", European Journal of Operational Research, Vol.272, No.2, 496-504 (SCI, SSCI)
    Güneri, Cem and Özkaya, Buket and Sayıcı, Selcen (2018) "On linear complementary pair of nD cyclic codes", IEEE Communications Letters, Vol.22, No.12, 2404-2406 (SCI)
    Bayraktar, Turgay and Coman, Dan and Hermann, Hendrik and Marinescu, George (2018) "A survey on zeros of random holomorphic sections", Dolomites Research Notes on Approximation (SI), Vol.11, No.4, 1-19 (ESCI)
    Ball, Simeon and Lavrauw, Michel (2018) "Planar arcs", Journal of Combinatorial Theory, Series A, Vol.160, 261-287 (SCI)
    Göğüş, Nihat Gökhan and Şahutoğlu, Sönmez (2018) "Schatten class Hankel and (partial derivative)over-bar-Neumann operators on pseudoconvex domains in C-n", Monatshefte für Mathematik, Vol.187, No.2, 237-245 (SCI)
    Carlet, Claude and Güneri, Cem and Özbudak, Ferruh and Özkaya, Buket and Sole, Patrick (2018) "On linear complementary pairs of codes", IEEE Transactions on Information Theory, Vol.64, No.10, 6583-6589 (SCI)
    Güneri, Cem and Özdemir, Funda and Sole, Patrick (2018) "On the additive cyclic structure of quasi-cyclic codes", Discrete Mathematics, Vol.341, No.10, 2735-2741 (SCI)
    Erbay, Hüsnü A. and Erbay, Saadet and Erkip, Albert (2018) "Convergence of a semi-discrete numerical method for a class of nonlocal nonlinear wave equations", ESAIM: Mathematical Modelling and Numerical Analysis, Vol.52, No.3, 803-826 (SCI)
    Bao, Guanlong and Göğüş, Nihat Gökhan and Pouliasis, Stamatis (2018) "On Dirichlet spaces with a class of superharmonic weights", Canadian Journal of Mathematics, Vol.70, No.4, 721-741 (SCI)
    Herzog, Jürgen and Qureshi, Ayesha Asloob and Mohammadi Saem, Maryam (2018) "The fiber cone of a monomial ideal in two variables". Published Online First http://dx.doi.org/10.1016/j.jsc.2018.06.022
    Bayraktar, Turgay (2018) "Almost sure invariance principle for non-autonomous holomorphic dynamics in P-k", Conformal Geometry and Dynamics, Vol.22, 45-61 (ESCI)
    Bayraktar, Turgay (2018) "Expected number of real roots for random linear combinations of orthogonal polynomials associated with radial weights", Potential Analysis, Vol.48, No.4, 459-471 (SCI)
    Bayraktar, Turgay and Bloom, Thomas and Levenberg, Norman (2018) "Pluripotential theory and convex bodies", Sbornik Mathematics, Vol.209, No.3, 352-384 (SCI)
    Carlet, Claude and Güneri, Cem and Özbudak, Ferruh and Sole, Patrick (2018) "A new concatenated type construction for LCD codes and isometry codes", Discrete Mathematics, Vol.341, No.3, 830-835 (SCI)
    Alahmadi, Adel and Güneri, Cem and Shoaib, Hatoon and Sole, Patrick (2018) "Long quasi-polycyclic t-CIS codes", Advances in Mathematics of Communications, Vol.12, No.1, 189-198 (SCI)
  • Papers in Conference Proceedings
    Carlet, Claude and Güneri, Cem and Mesnager, Sihem and Özbudak, Ferruh, "Construction of some codes suitable for both side channel and fault injection attacks", Budaghyan, Lilya and Rodriguez-Henriquez, Francisco (eds.), 7th International Workshop on the Arithmetic of Finite Fields (WAIFI 2018), Springer, December 2018, 95-107
  • Volumes Edited / Special Issues
    Cardinali, Ilaria and Lavrauw, Michel and Metsch, Klaus and Pott, Alexander, Preface to the special issue on finite geometries, Springer, April 2019